Discretisation and Product Distributions in Ring-LWE. / Murphy, Sean; Player, Rachel.

In: Journal of Mathematical Cryptology, Vol. 15, No. 1, 17.11.2020, p. 45-59.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print


Original languageEnglish
Pages (from-to)45-59
Number of pages15
JournalJournal of Mathematical Cryptology
Issue number1
Publication statusE-pub ahead of print - 17 Nov 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 39880329